# SDR A6WA201542321

- Difficulty date: January 17, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 31,303 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 LBL 18 VERTICAL STIFFENER HAS CRACK ON LOWER AFT OTBD CORNER.
